# SDR SWAA2024060688823

- Difficulty date: May 18, 2024
- Submitted: June 6, 2024
- Operation: Air carrier
- Aircraft: N8632A
- Make and model: Boeing 737-8H4
- Aircraft serial: 60082
- Aircraft time: 33,676 hours, 15,991 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Access Panel
- Part number: UNKNOWN
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING FUEL TANK ACCESS PANEL 634AB INTERNAL SURFACE HAS CORROSION AROUND 5EA. NUTPLATES.<[01] 01 - REMOVED AND REPLACED PER [AMM 51-00-53-201-NG-01 (CORROSION REMOVAL - MAINTENANCE PRACTICES - AIRFRAME - PERMANENT)];[02] COMPLETE AUDIT C/W
